On the Chaplighin method for partial differential equations of the first order
Annales Polonici Mathematici, Tome 22 (1969) no. 1, pp. 1-18
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_22_1_1_18,
author = {W. Mlak and E. Schechter},
title = {On the {Chaplighin} method for partial differential equations of the first order},
journal = {Annales Polonici Mathematici},
pages = {1--18},
year = {1969},
volume = {22},
number = {1},
doi = {10.4064/ap-22-1-1-18},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-22-1-1-18/}
}
TY - JOUR AU - W. Mlak AU - E. Schechter TI - On the Chaplighin method for partial differential equations of the first order JO - Annales Polonici Mathematici PY - 1969 SP - 1 EP - 18 VL - 22 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-22-1-1-18/ DO - 10.4064/ap-22-1-1-18 LA - en ID - 10_4064_ap_22_1_1_18 ER -
%0 Journal Article %A W. Mlak %A E. Schechter %T On the Chaplighin method for partial differential equations of the first order %J Annales Polonici Mathematici %D 1969 %P 1-18 %V 22 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-22-1-1-18/ %R 10.4064/ap-22-1-1-18 %G en %F 10_4064_ap_22_1_1_18
W. Mlak; E. Schechter. On the Chaplighin method for partial differential equations of the first order. Annales Polonici Mathematici, Tome 22 (1969) no. 1, pp. 1-18. doi: 10.4064/ap-22-1-1-18
Cité par Sources :